# SDR DXTA2022121476190

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 5,861 hours, 3,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH THE BATTERIES IN THE OFF POSITION AND TESTING THE EMERGENCY LIGHTS, WHEN SELECTED TO THE ON POSITION NO ILLUMINATION OF ANY EMERGENCY LIGHTS. WHEN SELECTED TO THE ARM POSITION, BATTERY PACK NR 4 IS INOP. COMPLIED WITH NJA TC-FLT-33-1001-JIC.  EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE, OPS CHECKED GOOD.
